# SDR ASAA2021061935145

- Difficulty date: June 19, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,976 hours, 11,831 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838362
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU DRAIN MAST OBSERVED LEAKING FUEL- APU SECURED -A/C SHUTDOWN LEAK STOPPED. GROUNDED - YES. PERFORMED START UP OF APU AND FOUND PRIMARY FUEL MANIFOLD B-NUT ON THE FUEL NOZZLE AT THE 5 O'CLOCK POSITION LEAKING SIGNIFICANTLY. FOUND B-NUT TO BE SECURE. RE-SECURED ELECTRICAL CONNECTOR TO IGNITION UNIT, REF B737-800 AMM 49-41-31. REMOVED AND REPLACED APU PRIMARY FUEL MANIFOLD ASSY REF AMM 49-31-16-000-801 & 49-31-16-400-801. OPS AND LEAK CHECK GOOD.
